# SDR USAAF96097

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Vlv
- Part number: 9785606
- Condition: Failed
- Location: Left Turbine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RDU-PIT - FLT 1423 - ON CLIMB GOING THROUGH FL 100, PACK CABIN SUPPLY TEMP WENT TO 100F EVEN WITH TEMP SELECT FULL COLD.  ONE PACK WAS ON MEL AS WELL AS APU BLEED AIR.  AIRCRAFT DIVERTED TO GSO.  NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LEFT BYPASS VALVE.  (M)
